On the existence of some types of LP-Sasakian manifolds
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 95-110 Printed March 1, 2008
Absos A. Shaikh, Kanak K. Baishya, and Sabina Eyasmin University of Burdwan
Abstract : The object of the present paper is to provide the existence of LP-Sasakian manifolds with $\eta$-recurrent, $\eta$-parallel, $\phi$-recurrent, $\phi$-parallel Ricci tensor with several non-trivial examples. Also generalized Ricci recurrent LP-Sasakian manifolds are studied with the existence of various examples.